MathSciNet Relay Station
MathSciNet bibliographic data
MR1923406 30D55 (46G05 47A15 47B07 47B38)
Dyakonov, Konstantin M. Differentiation in star-invariant subspaces. I. Boundedness and compactness. J. Funct. Anal. 192 (2002), no. 2, 364–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement